Alert archive / Louisiana / Tornado Warnings in 2013

Tornado Warning 10, NWS Jackson, MS

January 29, 2013Morehouse Parish, Louisiana; Ashley County, Arkansas

NWS Jackson, MS issued this tornado warning at Jan 29, 2013, 8:47 PM CST for Morehouse Parish, Louisiana; Ashley County, Arkansas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 29, 2013, 8:47 PM CST (02:47 UTC)
Expired
Jan 29, 2013, 9:45 PM CST
In force
58 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Ashley County, AR, Morehouse Parish, LA

The radar

The Jackson/Brandon,MS radar (KDGX), 190 km from the middle of the area, began a volume at 02:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 29, 5:37 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 2.8 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2013-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 63 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2013-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 213 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
63 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1274 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
213 m²/s²
0-3 km storm-relative helicity
375 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

549 
WFUS54 KJAN 300247
TORJAN
ARC003-LAC067-300345-
/O.NEW.KJAN.TO.W.0010.130130T0247Z-130130T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
847 PM CST TUE JAN 29 2013

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN MOREHOUSE PARISH IN NORTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF BASTROP...
  EASTERN ASHLEY COUNTY IN SOUTHEAST ARKANSAS...
  THIS INCLUDES THE CITY OF HAMBURG...

* UNTIL 945 PM CST

* AT 848 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR BASTROP
  MOVING NORTHEAST AT 55 MPH.

* THE TORNADO WILL BE NEAR...
  BEEKMAN BY 855 PM CST...
  BERLIN BY 910 PM CST...
  HAMBURG BY 915 PM CST...
  HAMBURG BY 920 PM CST...
  SNYDER AND PORTLAND BY 925 PM CST...
  MONTROSE BY 930 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST WEDNESDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHWESTERN
MISSISSIPPI.

&&

LAT...LON 3323 9185 3340 9172 3339 9146 3324 9146
      3289 9173 3265 9193 3266 9194 3270 9198
      3270 9201 3274 9206 3285 9208
TIME...MOT...LOC 0248Z 212DEG 49KT 3283 9195

$$

JA
2 follow-up statements
071 
WWUS54 KJAN 300316
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
916 PM CST TUE JAN 29 2013

ARC003-LAC067-300345-
/O.CON.KJAN.TO.W.0010.000000T0000Z-130130T0345Z/
ASHLEY AR-MOREHOUSE LA-
916 PM CST TUE JAN 29 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CST FOR ASHLEY
COUNTY...AND WESTERN MOREHOUSE PARISH...

AT 913 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS 
TORNADO WAS LOCATED NEAR BERLIN MOVING NORTHEAST AT 55 MPH. IN 
ADDITION...THERE IS A MUCH STRONGER CIRCULATION WITH A LIKLEY 
TORNADO JUST SOUTH OF OAK RIDGE ALONG THE MOREHOUSE AND RICHLAND 
COUNTY BORDER. THERE IS A TORNADO WARNING IN EFFECT FOR THIS AREA 
ALSO. PLEASE MONITOR THE STORMS THROUGH THE EVENING AS ANOTHER ROUND 
WILL BE MOVING THROUGH THE OVERNIGHT HOURS. 

THE TORNADO WILL BE NEAR...
  HAMBURG BY 920 PM CST...
  SNYDER...MONTROSE AND PORTLAND BY 930 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST WEDNESDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHWESTERN
MISSISSIPPI.

&&

LAT...LON 3323 9185 3340 9172 3339 9146 3324 9146
      3289 9173 3265 9193 3266 9194 3270 9198
      3270 9201 3274 9206 3285 9208
TIME...MOT...LOC 0313Z 212DEG 49KT 3311 9173

$$

JA
511 
WWUS54 KJAN 300336 RRA
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
936 PM CST TUE JAN 29 2013

ARC003-LAC067-300346-
/O.EXP.KJAN.TO.W.0010.000000T0000Z-130130T0345Z/
ASHLEY AR-MOREHOUSE LA-
936 PM CST TUE JAN 29 2013

...THE TORNADO WARNING FOR ASHLEY COUNTY...AND WESTERN MOREHOUSE
PARISH WILL EXPIRE AT 945 PM CST...

THE STORM THAT PROMPTED THE TORNADO WARNING HAS WEAKENED AND THE
WARNING HAS BEEN ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST WEDNESDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHWESTERN 
MISSISSIPPI. PLEASE STAY AWARE AS MORE ROUNDS OF SEVERE WEATHER WILL 
OCCUR THROUGH THE NIGHT. 

LAT...LON 3323 9185 3340 9172 3339 9146 3324 9146
      3289 9173 3265 9193 3266 9194 3270 9198
      3270 9201 3274 9206 3285 9208
TIME...MOT...LOC 0336Z 212DEG 49KT 3337 9153

$$

JA

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Jan 29, 3:53 PM CST, 4 hours 54 minutes earlier.

Area forecast discussion, Jan 29, 3:53 PM CST, 4 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
353 PM CST TUE JAN 29 2013

.SHORT TERM...FORECAST MODELS CONTINUE TO BE IN GOOD AGREEMENT ON
THE OVERALL SETUP FOR THE SEVERE WEATHER EVENT TONIGHT INTO
WEDNESDAY MORNING. WARMTH AND MOISTURE HAVE PRIMED A LARGE PORTION
OF THE AREA AHEAD OF AN IMPRESSIVE AND POTENT UPPER TROUGH. LOOK FOR
ADDED WARMTH ALONG WITH A MORE PRONOUNCED SURGE OF MOISTURE IN
ADVANCE OF THE SYSTEM FOR TONIGHT. THE MAIN EVENT FOR OUR AREA WILL
BE LATER THIS EVE INTO THE OVERNIGHT HOURS AS STRONG ASCENT AND LOW
LEVEL MOISTURE CONVERGENCE HELP REMOVE THE CAP. ASSOCIATED WITH THIS
FEATURE WILL BE INTENSE WIND SHEAR AND INSTABILITY. SOME DISCRETE
ACTIVITY LOOKS POSSIBLE LATER THIS EVENING OVER THE NW PART OF THE
CWA AHEAD OF THE EVOLVING LINE. THESE STORMS WILL QUICKLY LIFT NNE
AND POSE A TORNADO AND DMG WIND RISK. AS WE MOVE LATER INTO THE
NIGHT...THE LINE WILL BECOME MORE DOMINATE AS IT EVOLVES EASTWARD.
THE MAIN THREATS WITH THIS SEVERE WEATHER SYSTEM WILL BE DAMAGING
WIND GUSTS (60-80 MPH POSSIBLE) AND TORNADOES...SOME POSSIBLY
STRONG. AS FOR HEAVY RAIN...NOT TOO CONCERNED AS QUICK MOVEMENT AND
EVOLUTION LOOKS TO KEEP MOST PRECIP TOTALS AROUND .5 TO 1.0 INCH.
STILL...RAINS WILL BE EFFICIENT AND SOME AREAS COULD SEE A VERY
QUICK 1 INCH. AS FOR TIMING...WILL HAVE TO KEEP A BROAD WINDOW
ACROSS THE W/NW TO CAPTURE THE PERIOD OF PRE-LINE ACTIVITY AND THEN
THE ACTUAL LINE ITSELF.

LOOKS LIKE PRECIP WILL END QUICKLY WEDNESDAY WITH DRY AND COOLER AIR
MOVING IN BEHIND THE SYSTEM. SEASONABLE TEMPS AND DRY WEATHER WILL
RETURN TO THE REGION WEDNESDAY NIGHT AND THURSDAY. LOWS WEDNESDAY
NIGHT WILL FALL INTO THE 30S AREAWIDE WITH HIGHS ON THURSDAY IN THE
50S TO AROUND 60. LOWS THURSDAY NIGHT WILL ONCE AGAIN FALL INTO THE
30S. /27/

.LONG TERM...FRIDAY THROUGH MONDAY...
THE PRIMARY CONCERNS WILL THE CHANCES OF RAIN FOR SATURDAY AS WELL
AS MONDAY. THIS FOLLOWED BY COOLER TEMPS IN A GENERALLY QUIETER
PATTERN.

AFTER THE DEPARTURE OF THE STORM SYSTEM A MUCH MORE QUIET AND COOLER
PATTERN WILL COME ACROSS THE ARKLAMISS FOR MOST OF THE PERIOD. WE WILL
GET BACK TO MORE NORMAL JANUARY CLIMATE TYPE TEMPS FOR THIS TIME OF
YEAR FOR THE MOST PART. MEDIUM AND LONG RANGE MODELS ALONG WITH
ENSEMBLES WERE IN GENERAL AGREEMENT. THEY SHOWED A BROAD UPPER
TROUGH OVER THE REGION THROUGH SATURDAY. A WEAK FRONT WILL PUSH
THROUGH THE REGION ON FRIDAY. IT WILL STALL AS A SHORT WAVE IN
NORTHWEST FLOW BRINGS A LOW CHANCE OF LIGHT RAIN FOR SATURDAY INTO
SATURDAY NIGHT. UPPER RIDGING WILL BUILD OVER THE REGION ON SUNDAY.
AN UPPER TROUGH WILL PUSH INTO THE REGION FOR EARLY NEXT WEEK GIVING
THE REGION A LITTLE BETTER CHANCE OF SHOWERS FOR MONDAY INTO
TUESDAY. THE AIRMASS WILL BE RATHER STABLE FOR SHOWERS ONLY. THE EURO
WAS A LITTLE FASTER IN BRINGING THE RAINS IN DURING THE DAY MONDAY.
SO LEANED TOWARD THE FASTER EURO SOLUTION...BUT NOT THE HIGHER EURO
POPS FOR MONDAY. THE RAINS WILL CONTINUE OVER THE REGION THROUGH
TUESDAY AS WE GET SOME POST FRONTAL ISENTROPIC LIFT.

ON TEMPS WENT WITH A BLEND OF MEX...GMOS AND ENSEMBLE GUIDANCE.
ON POPS WENT WITH A BLEND OF MEX AND ENSEMBLE GUIDANCE FOR
SATURDAY. ON POPS FOR MONDAY THROUGH TUESDAY WENT WITH A BLEND OF
MEX AND EURO GUIDANCE...LEANING CLOSER TO LOWER MEX GUIDANCE. /17/

&&

.AVIATION...WINDS WILL REMAIN GUSTY TODAY AHEAD OF A STRONG STORM
SYSTEM TONIGHT. SUSTAINED WINDS OF 15-25KTS AND GUSTS TO 35KTS
REMAIN POSSIBLE THIS AFTERNOON AND EVENING...ESPECIALLY IN THE NW
TAF SITES. SEVERE STORMS CONTINUE POSSIBLE TONIGHT AS COLD FRONT
MOVES THROUGH THE REGION. MAIN TIME PERIOD TO AFFECT KGLH/KGWO BEING
03Z-09Z. TIME PERIOD AFFECTING KJAN/KMEI/KHBG/KHKS/KGTR BEING
08Z-12Z. MAIN IMPACTS POTENTIAL FOR TORNADOES AND WIND GUSTS
EXCEEDING 55-60KTS. MVFR TO IFR CEILINGS WILL RETURN TONIGHT AHEAD
OF AND WITH STORMS. CONDITIONS CLEAR AFTER 12-14Z WEDNESDAY. /28/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       59  64  32  59 / 100  32  10   5
MERIDIAN      64  68  31  58 /  90  63  13   5
VICKSBURG     56  62  31  61 /  99  14   7   5
HATTIESBURG   66  67  33  59 /  87  63   9   5
NATCHEZ       56  61  31  60 /  97  13   7   5
GREENVILLE    53  55  31  58 / 100  14   5   5
GREENWOOD     57  61  30  59 / 100  15   8   5

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR MSZ018-019-025>027-
     034>036-040>042-047.

LA...WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR LAZ007>009-015-016-
     023-025.

AR...WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ARZ074-075.

&&

27/17/28
Hazardous weather outlook, Jan 29, 3:15 PM CST, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
315 PM CST TUE JAN 29 2013

ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>027-034>036-
040>042-047-302115-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-
CARROLL-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO-
WARREN-
315 PM CST TUE JAN 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND WEDNESDAY

A SIGNIFICANT SEVERE WEATHER OUTBREAK IS EXPECTED TO DEVELOP AND
BRING WIDESPREAD DAMAGING WINDS TO THE REGION ALONG WITH SOME
TORNADOES. DUE TO A RARE COMBINATION OF INTENSE WIND SHEAR AND
INSTABILITY FOR THIS TIME OF YEAR...SOME HIGHER END SEVERE WEATHER
WILL BE POSSIBLE INCLUDING WIDESPREAD DAMAGING WINDS WITH GUSTS UP TO
80 MPH AND A STRONG TORNADO. THIS ACTIVITY IS EXPECTED BETWEEN 9PM
AND 3AM BEFORE MOVING EAST.

AHEAD OF THIS SEVERE WEATHER...WINDY CONDITIONS WILL CONTINUE THROUGH
THE AFTERNOON AND EVENING. SUSTAINED WINDS OF 15 AND 30 MPH WILL BE
PRESENT ACROSS MUCH OF THE ARKLAMISS WITH GUSTS REACHING 40 TO 45
MPH IN THE CURRENT WIND ADVISORY LOCATIONS. THE WIND ADVISORY
CONTINUES UNTIL MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE NEEDED TONIGHT.

LAZ024-026-MSZ028>033-037>039-043>046-048>066-072>074-302115-
CATAHOULA-CONCORDIA-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER-
HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-
SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
315 PM CST TUE JAN 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR  MOST OF CENTRAL MISSISSIPPI
AND NORTHEAST LOUISIANA.

.DAY ONE...TONIGHT AND WEDNESDAY

A SIGNIFICANT SEVERE WEATHER OUTBREAK IS EXPECTED TO DEVELOP TONIGHT
INTO EARLY WEDNESDAY AND BRING DAMAGING WINDS TO THE REGION ALONG
WITH SOME TORNADOES. DUE TO A RARE COMBINATION OF INTENSE WIND SHEAR
AND INSTABILITY FOR THIS TIME OF YEAR...SOME HIGHER END SEVERE
WEATHER WILL BE POSSIBLE INCLUDING WIDESPREAD DAMAGING WINDS WITH
GUSTS UP TO 80 MPH AND A STRONG TORNADO. THIS ACTIVITY IS EXPECTED
BETWEEN 9 PM AND 3 AM FOR LOCATIONS WEST OF INTERSTATE 55 AND BETWEEN
2 AND 7 AM FOR LOCATIONS GENERALLY EAST OF INTERSTATE 55.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE NEEDED TONIGHT INTO EARLY WEDNESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

28

In the hours before

Special weather statement, Jan 29, 6:48 PM CST, 1 hour 59 minutes before
ARZ075-LAZ008-009-MSZ034-040-300120-
CHICOT AR-WASHINGTON MS-ISSAQUENA MS-EAST CARROLL LA-WEST CARROLL LA-
648 PM CST TUE JAN 29 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
648 PM CST TUE JAN 29 2013

...STORM IN EAST CARROLL PARISH GETTING BETTER ORGANIZED...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES SOUTHWEST OF MILLIKIN AT 648 PM CST...MOVING
NORTHEAST AT 60 MPH.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHWESTERN ISSAQUENA...WASHINGTON AND SOUTHEASTERN CHICOT
COUNTIES...AND NORTHEASTERN WEST CARROLL AND NORTHEASTERN EAST
CARROLL PARISHES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3340 9076 3332 9076 3285 9119 3295 9136
      3350 9093
TIME...MOT...LOC 0048Z 215DEG 54KT 3297 9121

BYB
Special weather statement, Jan 29, 7:49 PM CST, 58 minutes before
MSZ035-040>042-300220-
SHARKEY MS-ISSAQUENA MS-HUMPHREYS MS-YAZOO MS-
749 PM CST TUE JAN 29 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
749 PM CST TUE JAN 29 2013

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES EAST OF ROLLING FORK AT 749 PM CST...MOVING NORTHEAST
AT 60 MPH.

PEOPLE IN EXTREME WEST CENTRAL YAZOO...WESTERN HUMPHREYS...NORTH
CENTRAL ISSAQUENA AND NORTHERN SHARKEY COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.

LAT...LON 3327 9046 3323 9042 3281 9077 3291 9095
      3310 9082 3310 9068 3313 9070 3320 9068
      3323 9072 3327 9070 3327 9056 3333 9056
      3333 9046
TIME...MOT...LOC 0149Z 213DEG 52KT 3294 9080

JA
Special weather statement, Jan 29, 8:15 PM CST, 32 minutes before
MSZ019-025-300245-
SUNFLOWER MS-LEFLORE MS-
815 PM CST TUE JAN 29 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
815 PM CST TUE JAN 29 2013

...ANOTHER STRONG STORM BEING MONITORED IN CENTRAL SUNFLOWER
COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WIND GUSTS
WAS LOCATED 5 MILES NORTHWEST OF SUNFLOWER AT 815 PM CST...MOVING
NORTHEAST AT 60 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHWESTERN LEFLORE AND NORTHERN SUNFLOWER COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3398 9044 3382 9044 3381 9033 3350 9054
      3358 9073 3362 9071 3362 9066 3371 9066
      3399 9051 3399 9045
TIME...MOT...LOC 0215Z 206DEG 53KT 3363 9058

BYB
Local storm report, Jan 29, 8:17 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
817 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     TSTM WND DMG     1 E LELAND              33.40N 90.88W
01/29/2013                   WASHINGTON         MS   EMERGENCY MNGR

            REPORTS THAT A ROOF WAS BLOWN OFF AT LILLOS RESTAURANT ON
            HIGHWAY 82 EAST.

&&

DCOX
Special weather statement, Jan 29, 8:21 PM CST, 26 minutes before
ARZ074-300250-
ASHLEY AR-
821 PM CST TUE JAN 29 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
821 PM CST TUE JAN 29 2013

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 31 MILES SOUTHWEST OF FOUNTAIN HILL AT 819 PM CST...MOVING
NORTHEAST AT 55 MPH.

THIS STORM HAS A HISTORY OF ROTATION AND WILL BE VERY CLOSE TO THE
ASHLEY AND BRADLEY COUNTY LINE. THIS STORM WILL BE CLOSELY MONITORED
IF IT DEVIATES FARTHER RIGHT AND ENTER ASHLEY COUNTY ALONG THE
EXTREME WESTERN BORDER. PLEASE STAY UP TO DATE FOR THE LATEST.

PEOPLE IN NORTHWESTERN ASHLEY COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3322 9209 3323 9210 3329 9204 3331 9198
      3334 9200 3337 9197 3340 9200 3340 9178
      3312 9210 3310 9213 3315 9211 3316 9214
      3319 9214
TIME...MOT...LOC 0219Z 217DEG 47KT 3309 9223

JA
Special weather statement, Jan 29, 8:31 PM CST, 16 minutes before
ARZ074-LAZ007-300300-
ASHLEY AR-MOREHOUSE LA-
831 PM CST TUE JAN 29 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
831 PM CST TUE JAN 29 2013

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 8 MILES WEST OF BASTROP AT 832 PM CST...MOVING NORTHEAST AT
55 MPH.

PEOPLE IN ASHLEY COUNTY...AND MOREHOUSE PARISH SHOULD MONITOR THIS
STORM CLOSELY.

LAT...LON 3292 9209 3332 9181 3310 9146 3265 9193
      3267 9196 3270 9198 3270 9201 3273 9207
      3280 9206 3282 9207 3285 9207 3287 9209
TIME...MOT...LOC 0232Z 212DEG 49KT 3283 9202

JA

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 8:31 PM CSTSpecial Weather StatementJANMorehouse29 min
Jan 29, 8:43 PM CSTTornado WarningJANMorehouse, Richland62 min
Jan 29, 9:22 PM CSTTornado WarningJANEast Carroll, Morehouse, West Carroll38 min
Jan 29, 9:42 PM CSTSevere Thunderstorm WarningJANMorehouse63 min
Jan 29, 9:50 PM CSTTornado WarningJANMorehouse40 min
Jan 29, 10:18 PM CSTTornado WarningJANRichland42 min
Jan 29, 10:48 PM CSTTornado WarningJANEast Carroll, West Carroll42 min
Jan 29, 11:23 PM CSTSpecial Weather StatementJANMorehouse, Richland47 min
Jan 29, 11:43 PM CSTSevere Thunderstorm WarningJANMorehouse, West Carroll47 min
Jan 29, 11:48 PM CSTSevere Thunderstorm WarningJANFranklin, Richland87 min
Jan 30, 12:03 AM CSTSevere Thunderstorm WarningJANEast Carroll, Madison87 min
Jan 30, 12:10 AM CSTSevere Thunderstorm WarningJANCatahoula, Concordia, Tensas95 min
Jan 30, 4:31 AM CSTWind AdvisoryJANCatahoula, Concordia, East Carroll, Franklin, Madison, Morehouse and 3 more13 hr
Jan 29, 6:01 PM CSTSevere Thunderstorm WarningJANChicot44 min
Jan 29, 6:10 PM CSTTornado WarningJANChicot35 min
Jan 29, 6:56 PM CSTSevere Thunderstorm WarningJANChicot49 min
Jan 29, 8:21 PM CSTSpecial Weather StatementJANAshley29 min
Jan 29, 9:33 PM CSTSpecial Weather StatementJANChicot32 min
Jan 29, 9:54 PM CSTTornado WarningJANChicot66 min
Jan 29, 10:25 PM CSTTornado WarningJANChicot65 min

Nearby

Tornado Warnings in Louisiana, 2013Tornado Warnings in Arkansas, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.